# SDR AALA201709159004

- Difficulty date: September 14, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,460 hours, 15,267 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Mid Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE SMOKE DETECTOR IN THE M1 MID LAVATORY LEFT SIDE, HAD AN ALERT INFLIGHT AND REPEATED AFTER LANDING.  NO EVIDENCE OF SMOKE.   ACCOMPLISHED FIM 26-13-00-815-806. CLEANED THE SMOKE DETECTOR AS A PRECAUTION IAW AMM 26-13-01.  OPS CHECKED GOOD.
